Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2023, 4:39 PM EDT for Twiggs County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2023, 4:39 PM EDT (20:39 UTC)
- Expired
- Aug 6, 2023, 5:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.88 in
- Wind
- 50
County Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 28 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
449
WWUS82 KFFC 062039
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Sun Aug 6 2023
GAZ082-083-095-062115-
Bibb GA-Houston GA-Twiggs GA-
439 PM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of southeastern Bibb,
southwestern Twiggs and northeastern Houston Counties through 515 PM
EDT...
At 439 PM EDT, a strong thunderstorm was over Elberta, or 11 miles
south of Macon, moving east at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Warner Robins, Centerville, Robins AFB, Marion, Robins Air Force
Base, Bullard, Elberta, Middle Georgia Regional Airport, Ripley, and
Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3260 8372 3261 8371 3261 8372 3263 8372
3273 8368 3273 8340 3252 8348
TIME...MOT...LOC 2039Z 280DEG 15KT 3266 8363
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:01 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 6, 3:01 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 6 2023
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Monday)
Issued at 246 PM EDT Sun Aug 6 2023
As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Lift from a front stalled
and running diagonally through the state will continue to aid in
storm coverage increasing into the afternoon. Despite the zonal flow
weak perturbations in the midlevel flow and outflows from this
mornings activity along with SBCAPEs on the order of 2000-3000kt,
dewpoints in the mid to upper 70s and highs in the mid 90s will all
help to increase convective coverage as the afternoon wears on.
Currently, hi-res guidance is all over the place and has not been
able to realize this morning or early afternoon activity. However,
given the clearer skies down stream CI will continue this afternoon
and evening with a focus on the central and southcentral sections of
our FA. Any storms that reach the strong to severe limits will pose
a damaging wind hazard. This thinking has been highlighted by the
SPC Day 1 Outlook, which outlines almost all of the FFC CWA in a
Slight Risk (2 out of 5). It should be noted that any meandering of
the stalled front could result in more or less coverage across our
forecast area.
A lull in convection will occur tonight (after 06Z) into tomorrow
afternoon ahead of another round of severe weather ahead and along a
cold front moving into the area from the northwest. The highest
chances tomorrow will be focused mainly north of a line from Troup
County to Jefferson county. In this area favorable dewpoints of 70s,
instability of ~2000-3500 J/kg SBCAPEs and SRH values over 200 m2/s2
will exist. Despite the quasi zonal flow help from a jet aloft that
moves through north GA around 20Z will support bulk shear on the
order of 30-40kts aiding in storm organization. Current CAMs show a
line of storms moving into NW GA around 20Z and moving southeast
through the FA through the evening hours. For this activity SPC has
upgraded areas north of a line from Troup County to Jefferson county
to an Enhanced Risk (3 out of 5) while areas south of Troup County
to Chattahoochee county and east lie within a Slight Risk (2 out of
5) and the remainder of the CWA is in a Marginal Risk (1 out of 5).
Given the robust DCAPEs expected tomorrow the primary hazard with
this activity will once again be damaging winds.
Tomorrow heat and humidity will also climb ahead of FROPA leading
to heat index values over 105F for much of southcentral GA.
Whether or not the area sees these values will depend on
convective timing/coverage and cloud coverage. However, will not
completely rule out the possible need for a heat advisory tomorrow
after the values we saw this afternoon.
Tomorrow night convection will begun to wane as the aforementioned
cold front moves southeastward and stalls just inside the GA
border.
One last thing to note...as this forecaster moves back West I
would like to thank my colleagues at WFO FFC and CWSU ZTL for
making my time in GA amazing. It truly has been a pleasure. I feel
so lucky to have been part of this team and worked with such a
talented group of meteorologists. While I am excited about the
future, I am truly sad to leave.
28
&&
.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 246 PM EDT Sun Aug 6 2023
No major changes were made to the extended forecast. Please the
previous forcast below...
(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023
Active period ahead with:
* An Enhanced Risk for Severe Thunderstorms in effect through
8AM Tuesday.
* A return to northwest flow and increased chances for
thunderstorm activity each day from Wednesday on.
* Heat Advisory conditions possible on Tuesday with forecast
heat index values topping out in the 105-110F range.
Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.
A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.
As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.
With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.
96
&&
.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023
VFR conditions expected through period with several episodes of TSRA/VCSH
through 03Z Monday at all terminals. West-southwest winds have
begun to increase with gusts up to 25kts near and around
thunderstorms. Expecting winds to remain elevated through 03Z
Monday and then become light and variable before increasing again
tomorrow afternoon as another round of TSRA enters the airspace.
//ATL Confidence...12Z Update...
Medium on TEMPO timing. High on all other elements.
28
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 96 69 89 / 30 50 50 20
Atlanta 73 97 71 90 / 30 50 40 30
Blairsville 68 89 64 81 / 30 70 60 10
Cartersville 72 96 68 88 / 30 50 40 20
Columbus 75 100 74 95 / 40 30 20 50
Gainesville 72 94 68 88 / 40 60 50 10
Macon 72 99 72 94 / 40 40 20 50
Rome 72 94 67 88 / 40 60 40 20
Peachtree City 73 98 70 91 / 30 40 30 40
Vidalia 72 98 74 95 / 20 40 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.
&&
SHORT TERM...28
LONG TERM....96
AVIATION...28Hazardous weather outlook, Aug 6, 3:06 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 306 PM EDT Sun Aug 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 306 PM EDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... There is a Slight Risk (level 1 of 5) of severe weather in northern and central Georgia today. Damaging straight line winds will be the primary threat for the remainder of the afternoon and evening. Locally heavy rainfall and frequent lighting can also be anticipated. A heat advisory is in effect until 8 PM EDT due to heat index Values over 105F being observed across portions of central and southcentral GA. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is an Enhanced Risk (level 3 of 5) of severe weather in Georgia Monday afternoon and evening. The primary concern will be damaging straight line winds. The threat appears highest in northeast Georgia, though damaging winds could occur over a wide area between 4 PM and midnight. Hazardous heat may become a concern Monday afternoon in central Georgia due to heat indices in the 105 to 110 degree range. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 6, 4:20 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Aug 6 2023
GAZ061-073-074-076-084-085-062045-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Baldwin GA-
Johnson GA-
420 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of eastern Baldwin,
northeastern Wilkinson, south central Hancock, Washington,
northwestern Johnson and west central Jefferson Counties through 445
PM EDT...
At 420 PM EDT, a line of strong thunderstorms was along a line
extending from near Linton to near Hebron to Irwinton, and moving
east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Irwinton, Davisboro, Tennille, McIntyre, Harrison,
Toomsboro, Oconee, Deepstep, Riddleville, Downs, Warthen, Linton,
Grange, Stapletons Crossroads, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Georgia.
&&
LAT...LON 3289 8264 3272 8284 3280 8322 3316 8296
3311 8249
TIME...MOT...LOC 2020Z 275DEG 37KT 3310 8295 3294 8304 3282 8316
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 4:24 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
424 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM Tstm Wnd Dmg 2 N Winston 33.76N 84.82W
08/06/2023 Douglas GA Emergency Mngr
A tree was reported down on Oak Drive.
&&Local storm report, Aug 6, 4:35 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
435 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM Tstm Wnd Dmg 2 ESE Dunaway Gardens 33.47N 84.79W
08/06/2023 Coweta GA Public
A power line was reported down on Happy
Valley Circle near Bantry Park Drive.
&&Special weather statement, Aug 6, 4:37 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Sun Aug 6 2023
GAZ033-042>044-053>055-062100-
Fayette GA-North Fulton GA-Douglas GA-Clayton GA-Coweta GA-
Carroll GA-South Fulton GA-
437 PM EDT Sun Aug 6 2023
...Strong thunderstorms will impact portions of northern Fayette,
southeastern Carroll, southeastern Douglas, northeastern Coweta,
southwestern Fulton and northwestern Clayton Counties through 500 PM
EDT...
At 437 PM EDT, a line of strong thunderstorms was along a line
extending from near Sweetwater Creek State Park to Chattahoochee
Hills to Plant Yates, and moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Newnan, Fayetteville, City of South Fulton, Peachtree City,
East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Hapeville, Palmetto, Whitesburg, Chattahoochee
Hills, Hartsfield-Jackson Airport, East Newnan, Plant Yates, and
Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3370 8436 3344 8443 3330 8477 3353 8497
3364 8481 3369 8478
TIME...MOT...LOC 2037Z 301DEG 20KT 3372 8461 3359 8476 3346 8491
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 6, 4:38 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
438 PM EDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM Tstm Wnd Dmg Cave Spring 34.11N 85.34W
08/06/2023 Floyd GA Emergency Mngr
A tree was downed on a home on Fannin
Street. No injuries.
&&Special weather statement, Aug 6, 4:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Sun Aug 6 2023
GAZ082-083-095-062115-
Bibb GA-Houston GA-Twiggs GA-
439 PM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of southeastern Bibb,
southwestern Twiggs and northeastern Houston Counties through 515 PM
EDT...
At 439 PM EDT, a strong thunderstorm was over Elberta, or 11 miles
south of Macon, moving east at 15 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Warner Robins, Centerville, Robins AFB, Marion, Robins Air Force
Base, Bullard, Elberta, Middle Georgia Regional Airport, Ripley, and
Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3260 8372 3261 8371 3261 8372 3263 8372
3273 8368 3273 8340 3252 8348
TIME...MOT...LOC 2039Z 280DEG 15KT 3266 8363
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:21 AM EDT | Special Weather Statement | FFC | Catoosa | 24 min |
| Aug 6, 9:38 AM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 6, 11:18 AM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 6, 11:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more | 8 hr |
| Aug 6, 11:51 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 6, 11:52 AM EDT | Special Weather Statement | FFC | Pickens | 38 min |
| Aug 6, 12:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 6, 12:24 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Aug 6, 12:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 31 min |
| Aug 6, 12:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 6, 1:04 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 32 min |
| Aug 6, 1:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 6, 1:40 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 35 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | FFC | Coweta, Douglas, Fulton | 24 min |
| Aug 6, 2:18 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Putnam, Taliaferro, Wilkes | 27 min |
| Aug 6, 2:20 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, Douglas, Fulton, Paulding | 25 min |
| Aug 6, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 34 min |
| Aug 6, 2:46 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 29 min |
| Aug 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 24 min |
| Aug 6, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 27 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Spalding | 21 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Aug 6, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 42 min |
| Aug 6, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| Aug 6, 3:23 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Aug 6, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more | 29 min |
| Aug 6, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 38 min |
| Aug 6, 3:50 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 23 min |
| Aug 6, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 29 min |
| Aug 6, 4:09 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 6, 4:11 PM EDT | Special Weather Statement | FFC | Heard, Troup | 34 min |
| Aug 6, 4:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 30 min |
| Aug 6, 4:20 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 6, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 44 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Clayton, Coweta | 23 min |
| Aug 6, 4:46 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 29 min |
| Aug 6, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 39 min |
| Aug 6, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 52 min |
| Aug 6, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 50 min |
| Aug 6, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Washington | 48 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 18 min |
| Aug 6, 5:13 PM EDT | Special Weather Statement | FFC | Houston, Peach | 47 min |
| Aug 6, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 46 min |
| Aug 6, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 44 min |
| Aug 6, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 36 min |
| Aug 6, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Walker, Whitfield | 47 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Haralson, Heard, Polk | 43 min |
| Aug 6, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 50 min |
| Aug 6, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 34 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Aug 6, 6:00 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Aug 6, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 45 min |
| Aug 6, 6:07 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 38 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether, Troup | 33 min |
| Aug 6, 6:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 6, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 6, 6:37 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 23 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 6, 6:48 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Aug 6, 7:00 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 45 min |
| Aug 6, 7:05 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 6, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 30 min |
| Aug 6, 7:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Aug 6, 7:40 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Aug 6, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 28 min |
| Aug 6, 7:51 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.